# SDR SWIA2019110846731

- Difficulty date: November 8, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 39,092 hours, 35,592 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Condition: Failed
- Location: Air Data
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT BASE HEAT CAUTION MESSAGE JUST AFTER TAKE-OFF.REMOVED AND REPLACED #1 AIR DATA SENSOR CONTROLLER AS REQUIRED OPS CHECKS GOOD IAW AMM.
